Benylin Extra Strength Cold & Sinus Day and Night Caplets provide effective relief of nasal and sinus congestion, sinus pain, fever due to colds, and headache.
Medicinal Ingredients: Phenylephrine Hydrochloride (5 mg), Acetaminophen (500 mg). Non-Medicinal Ingredients: Celluloses, FD&C blue nº 2 aluminum lake, FD&C red nº 40 aluminum lake, FD&C yellow nº 6 aluminum lake, iron oxide yellow, polyethylene glycol, polyvinyl alcohol, povidone, silicon dioxide, starch, stearic acide, talc, titanium dioxide.
Take 1-2 caplets every 4-6 hours. Do not exceed 8 caplets per day. Not recommended for children under the age of 12. Caution: Keep out of reach of children. This package contains enough medicine to seriously harm a child. Use only on the advice of a doctor. Avoid alcohol. Talk to a doctor before using this product if you have chronic alcoholism, serious kidney or liver disease, high blood pressure, heart or thyroid disease, diabetes, chronic lung disease, glaucoma or difficulty urinating due to enlargement of the prostate gland, or are elderly, pregnant, breast feeding, or taking a drug for depression, including monoamine oxidase (MAO) inhibitor drugs. Consult a doctor if the underlying condition requires continued use for more than 5 days or if you also have a fever. It is hazardous to take more than the maximum recommended dose unless advised by a doctor. Nervousness, dizziness, or sleeplessness may occur at higher doses. In case of accidental overdose, contact a doctor or Poison Control Centre immediately.